# SDR HNAA0000067

- Difficulty date: September 12, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 40,395 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Module
- Part number: 9811TB7
- Condition: Failed
- Location: Mlg
- Part time: 40,395 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD GEAR DOOR STAYED OPEN AFTER GEAR RETRACTION.  REMOVED AND REPLACED TERMINAL BLOCK 9811TB7 MODULE, OPS CHECK GOOD.
